# SDR DALA2021070203679

- Difficulty date: February 27, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,405 hours, 38,332 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 ER/A 590221-14 ISSUED FOR CORROSION ON THE LH AND RH LATERAL PANEL ASSY TRUNNION BORES. CORRECTIVE ACTION: COMPLIED WITH ER/A 590221-14. (1741905)
